Number of the records: 1  

Generalized Effect Algebras of Bounded Positive Operators Defined on Hilbert Spaces

  1. Title statementGeneralized Effect Algebras of Bounded Positive Operators Defined on Hilbert Spaces
    Main entry-name Polakovič, Marcel, 1969- (Author) - FEI Katedra matematiky
    In Reports on Mathematical Physics. -- Vol. 68, No. 2 (2011), s.241-250
    LanguageEnglish
    Document kindRBX - článok z periodika
    CategoryADC - Scientific titles in foreign carented magazines and noticed year-books
    Year2011
    References (2) - článok
    rok vydaniarok metrikyIFIF Q (best)SJRSJR Q (best)
    201120110.643Q40.347Q3
    article

    article

Number of the records: 1